Headaches To The Temples And Eyes?

Illustration of Headaches To The Temples And Eyes?
Illustration: Headaches To The Temples And Eyes? post.medicalnewstoday.com

Hello, my eyes hurt, it feels tense under the eyes rather to the temples. Then it hurts dry. My eyes start with dizziness. Guess why? And how to deal with it? Thanks

1 Answer:

Hello Yasuraokahaya,

Thank you for using the HealthReplies.com consulting service.

Some conditions or diseases that can cause symptoms as you describe are:

Cluster headache, is one type of headache that can manifest in the form of pain in the eye area, neck area, or a special part of the migraine head, or headache. Infection in the eye area (conjunctivitis, blepharitis) Glaucoma, is an increase in eye pressure that can cause decreased vision and also severe headaches Because the causes of the disease are different, of course the handling is also different. Things you can do right now are:

Adjust sleep patterns. Lack of rest can also trigger headaches. The amount of sleep in an adult is normally around 6-8 hours a day. Consumption of sufficient water (about 2 L per day) If you are a fan of coffee, consume moderate amounts of caffeine (not excessive) Regular physical activity Avoid stress Avoid smoking and consumption of alcoholic drinks If your pain begins to interfere with your activities or rest, You can try taking pain medications such as paracetamol which are sold freely in pharmacies, but with the dosage as stated on the package. If you have done these things but still feel pain or do not feel improvement, do not hesitate to consult a general practitioner or specialist doctor nerves, so that a more complete examination, such as a physical examination, examination of eye pressure, or if needed a CT scan of the head, blood laboratory, and others.

Thus, hopefully can help.

: by

Related Question

Causes Of Shortness Of Breath After Taking Tuberculosis Medication?

Causes Of Shortness Of Breath After Taking Tuberculosis Medication?

(1 year ago)

Hello doctor. I’m Saila. 28 years old. I am currently sick with TB and currently taking OAT. It’s been 10 days. What I want to ask, can I take SALBUTAMOL 2mg, while I&#...

Red Rash On The Hands, Itchy Lips, Weak Body, And Pain After Taking The Medicine?

Red Rash On The Hands, Itchy Lips, Weak Body, And Pain After Taking The Medicine?

(1 year ago)

Good evening, I am mega, I want to ask, I have a cold allergy, but it does not come very often, it only comes when the weather changes are too extreme. A red rash appeared on my ha...

Enlarged Pores Due To Acne?

Enlarged Pores Due To Acne?

(11 months ago)

Hello doctor, I just pulled out the blackhead with my hand, I rubbed it once the blackhead didn’t go away, after removing the pores they turned red and a little swollen like ...

Leave a Reply

Your email address will not be published. Required fields are marked *